MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EPYRA 8 DR-T; PACEMAKER

BIOTRONIK SE & CO. KG EPYRA 8 DR-T; PACEMAKER
Model Number 394930
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approx.66 months, a loss of capture on the ventricular channel was observed.The patient was hospitalized.Device remains implanted.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The pacemaker and the associated lead were not returned for analysis.The analysis is therefore based on the returned device data, as well as the inspection of the quality documents associated with the manufacture of these particular devices.The manufacturing process for pacemaker and lead was re-investigated and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process which may be related to the clinical observation.The returned device data were analyzed thoroughly.Iegms and ecgs were not available for analysis, but the ram data did not show any indication of a pacemaker malfunction.However, the data documented several loss of capture detections since november 2021.On (b)(6), 2022 ventricular capture control was deactivated automatically as a result of reaching the maximum amount of loss of capture detections within 24 hours.The root cause for the loss of capture detections could not be determined conclusively.Should additional relevant information or the device itself become available, the investigation will be updated.

Brand Name
EPYRA 8 DR-T
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14783046
Report Number1028232-2022-03213
Device Sequence Number5812854
Product Code NVZ
UDI-Device Identifier04035479131814
UDI-Public04035479131814
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model Number394930
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Supplement Date Received by Manufacturer06/28/2022
Initial Report FDA Received Date06/22/2022
Supplement Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown